# SDR DHL2004805004

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: FT004
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C EMERGENCY POWER BATTERY PACK DISCHARGED.  REMOVED AND REPLACED A/C EMERGENCY BATTERY PACK, OPS CHECKED GOOD IAW DC-8 MM.
